# SDR UIEA2025030600220

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 86,972 hours, 25,154 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR, AFT LOWER CORNER, HOLE 4 WITH CRACK INDICATION ON BEAR STRAP APPROX 10 O'CLOCK, AND HOLE 5 WITH CRACK INDICATION ON SKIN AND BEAR STRAP APPROX 10 O'CLOCK, 4 AND 11 O'CLOCK.( CRACK WAS REPAIRED IAW 8017-0731_6753A-937_PART (1-2) REV 1 & SRM 51-40-02-0G-0 REV 127 & SRM 53-10-01-2R-1 REPAIR 1. NO FURTHER DEFECTS NOTED. )
